Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Taking antirejection medicines after renal transplantation, blood tests normal. Can the dosage be reduced?

hi doctor , may ask about my antirejection medications? cyclosporin 5omg bid mycophenolate 1gm bid prednisolone 5mg od carvidilol 25mg od amlodipine 5mg od repaglinide 0.5mg od for the last 5years after my renal transpantation all my indices of blood and renal function checksup were within normal limits up to now Q: how could the above list of medications be modified for my case for the minimum recommended doses or items i get tired to use? thanks very much personal data: 49 years old,male, doner my brathor(36 years transplanted :28,october 2007
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Nephrologist 's  Response
Hi. Congratulations on completing five years with the transplant. You seem to be on an appropriately low dose of anti rejection medications at this point. As long as you do not have any major side effects it would be advisable to continue with the current treatment regime. Wish you and your brother good luck.
Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor